# SDR UALA2012092405427

- Difficulty date: September 23, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 88,017 hours, 14,104 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 114
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW EICAS.  LEFT EICAS COMPUTER REPLACED PER AMM.  SOFTWARE OPS: 3174-COL-DEO-07,OPC:3100-BCG-006- E7 INSTALLED PER TASK MM.  LEFT EICAS COMP, OPS NORMAL.  NO FURTHER MESSAGE.
